# SDR A6WA200340184

- Difficulty date: November 29, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT OUTBOARD FLAP HAS DEEP CHAFF IN FIXED VANE AT FAR OUTBOARD END LEADING EDGE .050 TO .075 DEPTH.  PERFORMED A MAJOR REPAIR TO THE LEFT OUTBOARD FLAP LEADING EDGE FIXED VANE BY REMOVING AND REPLACING LEADING EDGE CAP, P/N 601R-14574-7 IAW CRJ SRM 57-30-00, 51-40-11 AND 51-42-13.  (M)
